# SDR 96ZZZM912

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND FOD DAMAGE TO LEFT HORIZONTAL STABILIZER LOWER SKIN AND FRONT SPAR, FS 186 TO FS 255.  REPAIRED PER ARA 9957 AND TWA AND STANDARD PRACTICES.  (M)
